# SDR FDEA202505080727

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 5,757 hours, 2,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587694
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR PANEL 242KFF DAMAGED. FABRICATED MAIN CARGO DECK FLOORBOARD PANEL 242KFF AT STA. 930-971 AT RBL 33"- RBL   54.75" (MPN: 145T5876-94) IN REF. B767 DWG 145T5876-94 AND B767 SRM 53-00-50-2R REPAIR 1 FIG.   201 SHEET 1.   THIS IS A MAJOR REPAIR.
